Alert archive / Ohio / Tornado Warnings in 2012
Tornado Warning 13, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Mar 2, 2012, 5:32 PM EST for Adams County, Pike County, Scioto County, Ohio. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2012, 5:32 PM EST (22:32 UTC)
- Expired
- Mar 2, 2012, 6:15 PM EST
- In force
- 43 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Adams County, OH, Pike County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 5:38 PM EST | TORNADO | 5 Ene West Union, OH | *** 3 INJ *** 1 MALE SERIOUSLY INJURED ON KNOX RD NEAR CEDAR MILLS RD. ALSO A MOTHER AND SON BOTH INJURED ON SPURGEON HILL RD. NUMEROUS TREES DOWN AND BLOCKING ROADS NEAR INTERSECTION OF CEDAR MILLS RD AND SR348. POSSIBLE TORNADO WITH TIME ESTIMATED FROM RADAR |
| Mar 2, 5:39 PM EST | TORNADO | 7 Ene West Union, OH | TWO HOUSES/ONE BARN DESTROYED |
| Mar 2, 5:47 PM EST | TORNADO | Otway, OH | POSSIBLE TORNADO. NUMEROUS STRUCTURES DAMAGED OR DESTROYED. SEVERAL TREES SNAPPED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 1:02 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1876 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
365
WFUS51 KILN 022232
TORILN
OHC001-131-145-022315-
/O.NEW.KILN.TO.W.0013.120302T2232Z-120302T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
532 PM EST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN ADAMS COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN PIKE COUNTY IN SOUTHWEST OHIO...
SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 615 PM EST.
* AT 528 PM EST...STORM SPOTTERS REPORTED A TORNADO NEAR
BENTONVILLE. THE TORNADO WAS MOVING EAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...
LUCASVILLE...
ROSEMOUNT...
NEW BOSTON...
SCIOTODALE...
WHEELERSBURG...
SOUTH WEBSTER...
IN ADDITION...STATE ROUTE 348 AT STATE ROUTE 125...ROME...BLUE
CREEK...WAMSLEY...TURKEY CREEK LAKE...OTWAY...LOMBARDSVILLE AND
FRIENDSHIP ARE NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM.
THIS IS AN EXTREMELY DANGEROUS SITUATION!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3871 8353 3886 8355 3899 8280 3896 8280
3894 8275 3886 8276 3885 8266 3874 8267
3873 8269 3868 8270 3868 8288 3874 8288
3875 8291 3872 8297 3872 8303 3867 8311
3866 8339
TIME...MOT...LOC 2231Z 263DEG 56KT 3877 8356
$$
BINAU2 follow-up statements
034
WWUS51 KILN 022246
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
546 PM EST FRI MAR 2 2012
OHC001-131-145-022315-
/O.CON.KILN.TO.W.0013.000000T0000Z-120302T2315Z/
ADAMS OH-PIKE OH-SCIOTO OH-
546 PM EST FRI MAR 2 2012
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EST FOR SCIOTO...
SOUTHEASTERN PIKE AND SOUTHEASTERN ADAMS COUNTIES...
AT 541 PM EST...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
THAT WAS LIKELY PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR WAMSLEY...MOVING EAST AT 70 MPH.
LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH...LUCASVILLE...ROSEMOUNT...NEW BOSTON...SCIOTODALE...
WHEELERSBURG AND SOUTH WEBSTER.
IN ADDITION...OTWAY...LOMBARDSVILLE...FRIENDSHIP...MCDERMOTT...BEAR
CREEK...WEST PORTSMOUTH...SCIOTOVILLE AND MINFORD ARE NEAR THE PATH
OF THIS STORM.
THIS IS AN EXTREMELY DANGEROUS STORM!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3866 8339 3889 8338 3899 8280 3895 8280
3894 8275 3886 8276 3885 8266 3874 8267
3873 8269 3868 8270 3868 8288 3874 8288
3875 8291 3872 8296 3872 8303 3867 8311
TIME...MOT...LOC 2246Z 261DEG 62KT 3885 8322
$$
BINAU813
WWUS51 KILN 022301
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
601 PM EST FRI MAR 2 2012
OHC001-022309-
/O.CAN.KILN.TO.W.0013.000000T0000Z-120302T2315Z/
ADAMS OH-
601 PM EST FRI MAR 2 2012
...THE TORNADO WARNING FOR EAST CENTRAL PORTIONS OF ADAMS COUNTY HAS
BEEN CANCELLED...
A TORNADO WARNING REMAINS IN EFFECT FOR THE SOUTHEAST CORNER OF
ADAMS COUNTY UNTIL 630 PM.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3867 8320 3878 8312 3894 8305 3899 8280
3895 8280 3894 8275 3886 8276 3885 8266
3874 8267 3873 8269 3868 8270 3868 8288
3874 8288 3875 8291 3872 8297 3872 8303
3867 8311
TIME...MOT...LOC 2259Z 261DEG 62KT 3888 8295
$$
OHC131-145-022315-
/O.CON.KILN.TO.W.0013.000000T0000Z-120302T2315Z/
PIKE OH-SCIOTO OH-
601 PM EST FRI MAR 2 2012
...TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EST...
AT 555 PM EST...RADAR INDICATED THAT A STORM WITH A HISTORY OF
PRODUCING TORNADOES WAS MOVING EAST AT 70 MPH...AND A TORNADO MAY BE
ON THE GROUND.
LOCATIONS IMPACTED INCLUDE...
SCIOTODALE...WHEELERSBURG AND SOUTH WEBSTER.
IN ADDITION...SCIOTOVILLE...MINFORD...PORTSMOUTH REGIONAL AIRPORT...
STATE ROUTE 335 AT STATE ROUTE 776...STOCKDALE AND LYRA ARE NEAR THE
PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3867 8320 3878 8312 3894 8305 3899 8280
3895 8280 3894 8275 3886 8276 3885 8266
3874 8267 3873 8269 3868 8270 3868 8288
3874 8288 3875 8291 3872 8297 3872 8303
3867 8311
TIME...MOT...LOC 2259Z 261DEG 62KT 3888 8295
$$
BINAUWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Mar 2, 3:27 PM EST, 2 hours 5 minutes earlier.
Area forecast discussion, Mar 2, 3:27 PM EST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
327 PM EST FRI MAR 2 2012
.SYNOPSIS...
RAPIDLY DEEPENING LOW PRESSURE WILL SWING NORTHEAST ACROSS THE
GREAT LAKES TONIGHT...PUSHING A STRONG COLD FRONT EAST THROUGH THE
OHIO VALLEY REGION THIS EVENING. WEAK HIGH PRESSURE WILL BUILD IN
THE WAKE OF THE WEATHER SYSTEM ON SATURDAY. DEVELOPING UPPER LEVEL
TROUGH WILL DIG INTO THE GREAT LAKES AND OHIO VALLEY SATURDAY
NIGHT AND SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A PDS CAN BE EXPECTED ACRS THE REGION BETWEEN NOW AND 7/8 PM AS
PREFRONTAL TROF AHEAD OF A STRONG COLD FRONT PUSHES SHOWERS AND
THUNDERSTORMS ACRS THE AREA. SUPERCELLS WILL BE LIKELY ESPECIALLY
ALONG AND SOUTH OF THE OHIO RIVER WHERE HIGHER THETA E AREA WILL
BE REALIZED. DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES
WILL BE A BIG THREAT. ONCE COLD FRONT SWINGS BY AND DEEPENING SFC
LOW PUSHES INTO SRN LOWER MICHIGAN...SYNOPTIC SCALE WINDS WILL
INCREASE FROM THE SOUTHWEST/WEST. MOMENTUM TRANSFER TOOLS SUGGEST
WIND GUSTS AS HIGH AS 55 MPH ACRS OUR NORTH WITH 40 MPH TOWARD THE
OHIO RIVER. HAVE EXPANDED THE WIND ADVISORY TO INCLUDE MORE OF
EAST CENTRAL INDIANA...SOUTHWEST OHIO AND CENTRAL OHIO. FAR NORTH
WILL BE BORDERLINE HIGH WIND WARNING AND WILL MONITOR TRENDS FOR A
POSSIBLE UPGRADE IF SFC LOW DEEPENS MORE THAN EXPECTED. WARM
TEMPERATURES WILL PLUMMET OVERNIGHT IN STRONG CAA WITH OVERNIGHT
LOWS DROPPING INTO THE LOWER 30S WEST TO THE MID 30S EAST.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
REGION WILL BE A DRY SLOT AREA IN THE WAKE OF AFOREMENTIONED
STRONG WEATHER SYSTEM ON SATURDAY...WHICH RESULTS IN WEAK SFC
RIDGING. SKIES WILL BE PARTLY TO MOSTLY SUNNY EARLY ON...BUT
MOISTURE IN THE LOW LEVELS AND CAA WILL INCREASE STRATOCUMULUS/CUMULUS
CLOUDS FROM NW TO SE THROUGH THE DAY. TEMPERATURES WILL BE COLDER
ON SATURDAY WITH HIGHS RANGING FROM THE LOWER 40S NW TO THE UPPER
40S SE.
FOR SATURDAY NIGHT INTO SUNDAY NIGHT...A BROAD MID LVL TROF WILL
DIG SE INTO THE GREAT LAKES AND OHIO VALLEY REGION. EMBEDDED
PIECES OF ENERGY ROTATING THROUGH THIS TROF WILL BRING SOME SNOW
SHOWERS TO THE REGION. BEST CHANCE APPEARS ACRS NRN ZONES SUNDAY
INTO SUNDAY NIGHT AND SOUTH OF THE SRN ZONES ON SUNDAY NIGHT.
TEMPERATURES AGAIN WILL BE COLDER AND EVEN BELOW NORMAL FOR EARLY
MARCH. HIGHS ON SUNDAY WILL STRUGGLE INTO THE MID 30S NORTH TO
NEAR 40 SOUTH WITH OVERNIGHT LOWS SUNDAY NIGHT IN THE 20S.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL BUILD ACROSS THE AREA AT THE BEGINNING OF THE
PERIOD. SOUTHERLY FLOW WILL QUICKLY BECOME ESTABLISHED ON TUESDAY
WITH TEMPERATURES RISING BACK ABOVE NORMAL. ALL GUIDANCE IS SHOWING
A COLD FRONT MOVING THROUGH THE AREA LATER IN THE WEEK. BUT THERE
ARE CONSIDERABLE DISCREPANCIES ON TIMING. 12Z GFS AND ITS ENSEMBLE
MEAN ARE QUITE A BIT QUICKER AND EVEN THE 12Z ECMWF HAS SPED UP
ALTHOUGH NOT TO THE EXTENT OF THE GFS SUITE. HAVE BROUGHT CHANCE
POPS THROUGH FROM WEDNESDAY NIGHT THROUGH THURSDAY EVENING. HIGH
PRESSURE WILL BUILD IN BEHIND THE FRONT ON FRIDAY.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
CONVECTION ALONG THE WRMFNT CONTINUES TO DEVELOP. THIS CONVECTION
WILL LIFT N AS THE WRMFNT DOES. THIS CONVECTION IS EXPECTED TO BE
SUB-SEVERE.
MODELS HAVE TRENDED TOWARDS CONVECTION DEVELOPING ALONG
CDFNT...WHICH WILL MOVE THRU THE TAFS BETWEEN 21-02Z. THIS LINE
COULD BE SEVERE. CURRENTLY HAVE WINDS GUSTING TO 30KT...BUT THEY
COULD BE HIGHER IN STRONGER THUNDERSTORMS.
THE COLD FRONT WILL SWEEP ACROSS THE AREA THIS EVENING. AS THIS
OCCURS...WINDS WILL SHIFT TO THE WEST AND INCREASE TO 15 TO 20
KT...GUSTING UP TO 35 KT. A WEAKENING PRESSURE GRADIENT WILL ALLOW
FOR WINDS TO SUBSIDE SOMEWHAT AFT 06Z.
SKIES WILL CLEAR OUT BEHIND CONVECTION. CAA SC WILL BEGIN TO WORK
TOWARDS THE FA SATURDAY MORNING....BUT CIGS ARE NOT EXPECTED
UNTIL AFTER 18Z AT CVG.
OUTLOOK...MVFR CIGS POSSIBLE SATURDAY NIGHT THROUGH SUNDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 4 AM EST SATURDAY FOR OHZ026-034-035-
042>046-051>056-060>065-070>074.
KY...NONE.
IN...WIND ADVISORY UNTIL 4 AM EST SATURDAY FOR INZ050-058-059-066.
&&
SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...
AVIATION...SITESHazardous weather outlook, Mar 2, 2:22 PM EST, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 222 PM EST FRI MAR 2 2012 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 031930- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- 222 PM EST FRI MAR 2 2012 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE OUT OF THE MISSISSIPPI VALLEY AND INTO THE GREAT LAKES REGION THROUGH TONIGHT. AS IT DOES...A STRONG COLD FRONT WILL PUSH EAST ACROSS THE OHIO VALLEY REGION LATE THIS AFTERNOON AND EVENING. FAVORABLE WIND FIELDS WITHIN AN UNSTABLE AIRMASS AHEAD OF THE COLD FRONT WILL RESULT IN ORGANIZED THUNDERSTORMS. SOME OF THE THUNDERSTORMS ARE EXPECTED TO REACH SEVERE LIMITS WITH DAMAGING STRAIGHT LINE WINDS BEING THE MAIN SEVERE WEATHER THREAT. HOWEVER...LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. CONTINUE TO MONITOR LATER FORECASTS ON THIS CHANGEABLE WEATHER SITUATION. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ073>075-080-KYZ089>100-OHZ077>082-088-031930- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 222 PM EST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE OUT OF THE MISSISSIPPI VALLEY AND INTO THE GREAT LAKES REGION THROUGH TONIGHT. AS IT DOES...A STRONG COLD FRONT WILL PUSH EAST ACROSS THE OHIO VALLEY REGION LATE THIS AFTERNOON AND EVENING. FAVORABLE WIND FIELDS WITHIN AN UNSTABLE AIRMASS AHEAD OF THE COLD FRONT WILL RESULT IN ORGANIZED THUNDERSTORMS. SOME OF THE THUNDERSTORMS ARE EXPECTED TO REACH SEVERE LIMITS WITH DAMAGING STRAIGHT LINE WINDS BEING THE MAIN SEVERE WEATHER THREAT. HOWEVER...LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. CONTINUE TO MONITOR LATER FORECASTS ON THIS CHANGEABLE WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Mar 2, 5:20 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
520 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM NON-TSTM WND DMG HAMERSVILLE 38.92N 83.99W
03/02/2012 BROWN OH LAW ENFORCEMENT
HOUSE TRAILER BLOWN INTO ROAD AND TREES DOWN.
&&
MJPLocal storm report, Mar 2, 5:22 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
522 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM FUNNEL CLOUD 12 SE SARDINIA 38.88N 83.65W
03/02/2012 ADAMS OH LAW ENFORCEMENT
&&
MJPLocal storm report, Mar 2, 5:24 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
524 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TORNADO 2 N LONG RIDGE 38.62N 84.82W
03/02/2012 OWEN KY EMERGENCY MNGR
POSSIBLE TORNADO. BARN AND HOME DESTROYED. TRACTOR
TRAILER PUSHED ON ITS SIDE. HIGH TENSION STRUCTURE
DAMAGED. TREES SNAPPED. POSSIBLY 3 INJURIES. MOST DAMAGE
NEAR THE 5000 BLOCK OF HIGHWAY 36 NORTHEAST OF OWENTON.
&&
JDRLocal storm report, Mar 2, 5:25 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
525 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG HAMERSVILLE 38.92N 83.99W
03/02/2012 BROWN OH LAW ENFORCEMENT
HOUSE TRAILER BLOWN INTO ROAD AND TREES DOWN.
&&
SFHLocal storm report, Mar 2, 5:28 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
528 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TORNADO BENTONVILLE 38.75N 83.61W
03/02/2012 ADAMS OH AMATEUR RADIO
REPORTED TORNADO ON THE GROUND.
&&
SFHLocal storm report, Mar 2, 5:31 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
531 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL HOLLANSBURG 40.00N 84.79W
03/02/2012 E1.00 INCH DARKE OH AMATEUR RADIO
0513 PM HAIL SARDINIA 39.01N 83.81W
03/02/2012 E0.75 INCH BROWN OH AMATEUR RADIO
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:08 AM EST | Wind Advisory | ILN | Auglaize, Butler, Champaign, Clark, Clinton, Darke and 19 more | 24 hr |
| Mar 2, 8:37 AM EST | Special Weather Statement | ILN | Mercer | 38 min |
| Mar 2, 9:44 AM EST | Special Weather Statement | ILN | Shelby | 61 min |
| Mar 2, 10:40 AM EST | Special Weather Statement | ILN | Marion | 35 min |
| Mar 2, 3:15 PM EST | Special Weather Statement | ILN | Darke | 45 min |
| Mar 2, 3:20 PM EST | Severe Thunderstorm Warning | ILN | Darke, Preble | 40 min |
| Mar 2, 3:39 PM EST | Tornado Warning | ILN | Darke, Preble | 36 min |
| Mar 2, 4:09 PM EST | Tornado Warning | ILN | Darke, Miami, Montgomery, Preble | 21 min |
| Mar 2, 4:10 PM EST | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 30 min |
| Mar 2, 4:11 PM EST | Tornado Warning | ILN | Hamilton | 20 min |
| Mar 2, 4:18 PM EST | Tornado Warning | ILN | Clermont | 27 min |
| Mar 2, 4:33 PM EST | Special Weather Statement | ILN | Champaign, Clark, Logan, Miami, Shelby | 42 min |
| Mar 2, 4:44 PM EST | Tornado Warning | ILN | Brown, Clermont | 46 min |
| Mar 2, 5:08 PM EST | Tornado Warning | ILN | Adams, Brown | 37 min |
| Mar 2, 5:15 PM EST | Tornado Warning | ILN | Adams, Highland, Pike | 30 min |
| Mar 2, 5:23 PM EST | Severe Thunderstorm Warning | ILN | Adams, Scioto | 37 min |
| Mar 2, 5:40 PM EST | Tornado Warning | ILN | Adams, Brown | 35 min |
| Mar 2, 5:41 PM EST | Tornado Warning | ILN | Adams, Pike, Scioto | 30 min |
| Mar 2, 5:45 PM EST | Tornado Warning | ILN | Adams, Scioto | 45 min |
| Mar 2, 6:09 PM EST | Tornado Warning | ILN | Scioto | 21 min |
Nearby
Tornado Warnings in Ohio, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.